# SDR DLM11000937

- Difficulty date: May 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 37,675 hours, 4,493 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74551
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9 ON THE UPPER SURFACE OF THE CENTER WING WAS FOUND WITH A 9 INCH CRACK IN UPPER HORIZONTAL FLANGE OF THE STRINGER BETWEEN LBL 46 & 55.  THE STRINGER FORMS THE UPPER CAP OF THE XCW 46.5 BULKHEAD.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH ALUMINUM REPAIR ANGLES PER ER/A 377244-14, REV A.
